American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] O. Durumeric. A generalization of Berger's almost $\frac{1}{4}$-pinched manifolds theorem. I. Bull. Amer. Math. Soc. 12 (1985) 260-264. MR 776481.
Abstract, references, and article information   
View Article: PDF

[2] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[3] Richard Holzsager. Riemannian manifolds of finite order. Bull. Amer. Math. Soc. 78 (1972) 200-201. MR 0288695.
Abstract, references, and article information   
View Article: PDF

[4] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[5] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1